Alert archive / Nevada / High Wind Warnings in 2024

High Wind Warning 4, NWS Reno, NV

May 3, 20245 counties in Nevada

NWS Reno, NV issued this high wind warning at May 3, 2024, 2:08 AM PDT for 5 counties in Nevada. It took effect at May 4, 2024, 8:00 AM PDT. It was in force for 7 hr. 17 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 3, 2024, 2:08 AM PDT (09:08 UTC)
In effect from
May 4, 2024, 8:00 AM PDT
Expired
May 4, 2024, 3:02 PM PDT
In force
7 hr
Issued by
NWS Reno, NV

Counties Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 51 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:55 AM PDTNON-TSTM WND GST 508 Nne Cold Springs Vall, NVMesonet station GW4632 RENO.
May 4, 9:30 AM PDTNON-TSTM WND GST 511 Ssw Virginia City, NVMesonet station NV044 Virginia City.
May 4, 9:41 AM PDTNON-TSTM WND GST 543 Sw New Washoe City, NVMesonet station WASNV 3.2 S Washoe City (NV DOT).
May 4, 10:50 AM PDTNON-TSTM WND GST 502 Ssw New Washoe City, NVMesonet station XWSH Washoe Lake.
May 4, 11:01 AM PDTNON-TSTM WND GST 504 Nnw Lakeview, NVMesonet station SRNNV 3.7 NW Lakeview (NV DOT).
May 4, 11:20 AM PDTNON-TSTM WND GST 522 W Indian Hills, NVMesonet station NV055 Jacks Valley.
May 4, 11:35 AM PDTNON-TSTM WND GST 532 N Stead, NVAWOS station KRTS Reno Stead.
May 4, 11:38 AM PDTNON-TSTM WND GST 662 Ese Diamond Peak Ski, NVMesonet station LVYN2 Little Valley.
May 4, 12:00 PM PDTNON-TSTM WND GST 502 Ne Washoe City, NVMesonet station NV053 Pleasant Valley.
May 4, 12:01 PM PDTNON-TSTM WND GST 6425 Ssw Hawthorne, NVMesonet station ANCNV 14.9 E Bodie (NV DOT).
May 4, 12:06 PM PDTNON-TSTM WND GST 522 Nne Washoe City, NVMesonet station GLCNV 2.3 NE Washoe City (NV DOT).
May 4, 12:11 PM PDTNON-TSTM WND GST 551 Nne Washoe City, NVMesonet station BCBNV 1.5 N Washoe City (NV DOT).
May 4, 12:14 PM PDTNON-TSTM WND GST 603 Ssw Sparks, NVASOS station KRNO Reno.
May 4, 12:50 PM PDTNON-TSTM WND GST 624 Nnw Washoe City, NVMesonet station GALN2 Galena.
May 4, 1:10 PM PDTNON-TSTM WND GST 571 Sse Holbrook Junction, NVMesonet station NV061 Wild Oat Mountain.
May 4, 2:15 PM PDTNON-TSTM WND GST 502 Wsw Fernley, NVMesonet station CW2857 Fernley.
May 4, 2:41 PM PDTNON-TSTM WND GST 573 Ene Stagecoach, NVMesonet station STGNV 2.8 E Stagecoach (NV DOT).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 9.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2024-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2024-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
2303 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

884 
WWUS75 KREV 030908
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
208 AM PDT Fri May 3 2024

NVZ001-003-040015-
/O.UPG.KREV.HW.A.0003.240504T1500Z-240505T0300Z/
/O.NEW.KREV.HW.W.0004.240504T1500Z-240505T0300Z/
Greater Reno-Carson City-Minden Area-Mineral and Southern Lyon
Counties-
Including the cities of Virginia City, Verdi, Schurz, Sparks,
Yerington, Smith Valley, Gardnerville, Mina, and Hawthorne
208 AM PDT Fri May 3 2024

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM PDT SATURDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. Wind 
  prone areas along Hwy-395 and Hwy-95 may see higher gusts of 65+ 
  mph.

* WHERE...Greater Reno-Carson City-Minden Area and Mineral and 
  Southern Lyon Counties.

* WHEN...From 8 AM to 8 PM PDT Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by 
making sure you have extra food and water on hand, flashlights with 
spare batteries and/or candles in the event of a power outage.

&&

$$

CAZ070-NVZ005-040015-
/O.NEW.KREV.WI.Y.0011.240504T1500Z-240505T0000Z/
Surprise Valley California-Northern Washoe County-
Including the cities of Fort Bidwell, Cedarville, Eagleville,
Gerlach, and Empire
208 AM PDT Fri May 3 2024

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM PDT SATURDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In California, Surprise Valley California. In Nevada, 
  Northern Washoe County.

* WHEN...From 8 AM to 5 PM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by 
making sure you have extra food and water on hand, flashlights with 
spare batteries and/or candles in the event of a power outage.

&&

$$

NVZ004-040015-
/O.NEW.KREV.LW.Y.0018.240504T1500Z-240505T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fallon, Imlay, Lovelock, Fernley, Nixon,
and Silver Springs
208 AM PDT Fri May 3 2024

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph and 
  waves 3 to 4 feet on Pyramid Lake.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...From 8 AM to 8 PM PDT Saturday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

JC
3 follow-up statements
453 
WWUS75 KREV 032152
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
252 PM PDT Fri May 3 2024

NVZ001-003-041515-
/O.CON.KREV.HW.W.0004.240504T1500Z-240505T0300Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-
Including the cities of Schurz, Verdi, Mina, Virginia City, Smith
Valley, Gardnerville, Sparks, Hawthorne, and Yerington
252 PM PDT Fri May 3 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT 
SATURDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. Wind 
  prone areas along Hwy-395 and Hwy-95 may see higher gusts of 70+ 
  mph.

* WHERE...Greater Reno-Carson City-Minden Area and Mineral and 
  Southern Lyon Counties.

* WHEN...From 8 AM to 8 PM PDT Saturday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by 
making sure you have extra food and water on hand, flashlights with 
spare batteries and/or candles in the event of a power outage.

&&

$$

CAZ070-NVZ005-041515-
/O.CON.KREV.WI.Y.0011.240504T1500Z-240505T0000Z/
Northern Washoe County-Surprise Valley California-
Including the cities of Fort Bidwell, Cedarville, Gerlach,
Empire, and Eagleville
252 PM PDT Fri May 3 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM PDT SATURDAY...

* WHAT...South-southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...In California, Surprise Valley California. In Nevada, 
  Northern Washoe County.

* WHEN...From 8 AM to 5 PM PDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by 
making sure you have extra food and water on hand, flashlights with 
spare batteries and/or candles in the event of a power outage.

&&

$$

NVZ004-041515-
/O.CON.KREV.LW.Y.0018.240504T1500Z-240505T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Lovelock, Fallon, Silver
Springs, Imlay, and Nixon
252 PM PDT Fri May 3 2024

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT 
SATURDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph and 
  waves 3 to 4 feet on Pyramid Lake.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...From 8 AM to 8 PM PDT Saturday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

AY
189 
WWUS75 KREV 041135
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
435 AM PDT Sat May 4 2024

NVZ001-003-050000-
/O.CON.KREV.HW.W.0004.240504T1500Z-240505T0300Z/
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-
Including the cities of Yerington, Hawthorne, Gardnerville,
Schurz, Smith Valley, Sparks, Virginia City, Mina, and Verdi
435 AM PDT Sat May 4 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 
PM PDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. Wind 
  prone areas along Hwy-395 and Hwy-95 may see higher gusts of 70+ 
  mph.

* WHERE...Greater Reno-Carson City-Minden Area and Mineral and 
  Southern Lyon Counties.

* WHEN...From 8 AM this morning to 8 PM PDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by 
making sure you have extra food and water on hand, flashlights with 
spare batteries and/or candles in the event of a power outage.

&&

$$

CAZ070-NVZ005-050000-
/O.CON.KREV.WI.Y.0011.240504T1500Z-240505T0000Z/
Northern Washoe County-Surprise Valley California-
Including the cities of Fort Bidwell, Empire, Cedarville,
Eagleville, and Gerlach
435 AM PDT Sat May 4 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM 
PDT THIS AFTERNOON...

* WHAT...South-southwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...In California, Surprise Valley California. In Nevada, 
  Northern Washoe County.

* WHEN...From 8 AM this morning to 5 PM PDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio 
furniture and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by 
making sure you have extra food and water on hand, flashlights with 
spare batteries and/or candles in the event of a power outage.

&&

$$

NVZ004-050000-
/O.CON.KREV.LW.Y.0018.240504T1500Z-240505T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Lovelock, Nixon, Fallon, Fernley, Imlay,
and Silver Springs
435 AM PDT Sat May 4 2024

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 
PM PDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph and 
  waves 3 to 4 feet on Pyramid Lake.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...From 8 AM this morning to 8 PM PDT this evening.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

JC
441 
WWUS75 KREV 042202
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
302 PM PDT Sat May 4 2024

NVZ001-050300-
/O.CAN.KREV.HW.W.0004.000000T0000Z-240505T0300Z/
/O.NEW.KREV.WI.Y.0012.240504T2202Z-240505T0300Z/
Mineral and Southern Lyon Counties-
Including the cities of Hawthorne, Smith Valley, Yerington,
Schurz, and Mina
302 PM PDT Sat May 4 2024

...HIGH WIND WARNING HAS BEEN REPLACED WITH A WIND ADVISORY UNTIL 8 
PM PDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. 

* WHERE...Mineral and Southern Lyon Counties.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Areas of 
  blowing dust possible downwind of desert sinks and dry lake beds. 
  Tree limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor items such as patio furniture, holiday 
decorations, and trash cans before winds increase which could blow 
these items away. The best thing to do is prepare ahead of time by 
making sure you have extra food and water on hand, flashlights with 
spare batteries and/or candles in the event of a power outage.

&&

$$

NVZ003-042315-
/O.CAN.KREV.HW.W.0004.000000T0000Z-240505T0300Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Gardnerville, Virginia City, and
Verdi
302 PM PDT Sat May 4 2024

...HIGH WIND WARNING IS CANCELLED...

The strongest period of winds have ended and the High Wind Warning 
has been cancelled. However, gusty conditions up to 35 to 45 mph 
will be possible through this evening.

$$

CAZ070-NVZ005-042315-
/O.CAN.KREV.WI.Y.0011.000000T0000Z-240505T0000Z/
Northern Washoe County-Surprise Valley California-
Including the cities of Empire, Cedarville, Fort Bidwell,
Eagleville, and Gerlach
302 PM PDT Sat May 4 2024

...WIND ADVISORY IS CANCELLED...

The strongest period of winds have ended and the Wind Advisory has 
been cancelled. However, gusty conditions up to 35 mph will be 
possible through this evening.

$$

NVZ004-050300-
/O.CON.KREV.LW.Y.0018.000000T0000Z-240505T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Imlay, Silver Springs, Lovelock, Fernley,
Nixon, and Fallon
302 PM PDT Sat May 4 2024

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS 
EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph. Wave 
  heights 2 to 4 feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to 
  capsizing and should remain off lake waters until conditions 
  improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a 
sudden increase in winds and wave heights. Consider postponing 
boating activities on the lake until a day with less wind.

&&

$$

TF

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this high wind warning went out at May 2, 1:05 PM PDT, 13 hours 3 minutes earlier.

Area forecast discussion, May 2, 1:05 PM PDT, 13 hours 3 minutes before
Area Forecast Discussion
National Weather Service Reno NV
105 PM PDT Thu May 2 2024

.SYNOPSIS...

Warmer temperatures continue today through tomorrow, with periods
of showers likely along the Oregon border and breezy winds
creating choppy lakes this afternoon. Active weather returns
with a storm system bringing gusty winds along with valley rain
and mountain snow, with conditions slowly improving Sunday. Early
next week, a slow warming trend with low chances for
precipitation remain in the forecast.

&&

.DISCUSSION...

This afternoon's radar depicts the showers along the Oregon border
as a weak trough swings across the Pacific Northwest. Plan on this
trend continuing through today, with chances for additional showers
dwindling through the afternoon.

* REST OF TODAY: Choppy waters will become a concern for anglers on
  Pyramid Lake due to gusty winds today. Sustained breezes up to 20
  mph with gusts as high as 30 mph are possible and will kick up
  choppy lake waters through this evening. Shower chances mentioned
  above will be greatest for Surprise Valley and far northern Washoe
  county, around a 30-55% chance.

* ENJOY FRIDAY: Our recent above average temperatures will settle in
  for one more day, with light winds making for a great day to get
  outdoors. But do not be fooled by this, the rest of the weekend
  will not be as ideal for outdoor recreation. A saying that comes
  to mind is, 'make hay while the sun shines' for this Friday. Our
  only shot at any showers for Friday will be for the Sierra in Mono
  County, with only a slight (10-15%) chance for an afternoon
  shower.

* WEEKEND: Spring really can be fickle, and this weekend will be a
  great example of the variability we can see in this region
  during May. While this type of system would be less troublesome
  in January, the depth of the incoming trough and attendant cold
  air promises a noticeable change for May standards. Southwest
  winds will increase late Friday into the overnight, and by
  Saturday Sierra ridges will see gusts up to 90+ mph. Wind prone
  areas such as US-395 from Reno through Mono County and US-95 in
  Mineral County near Hawthorne could see gusts reaching 55 mph.
  There is a 40-60% probability for damaging winds from south of
  I-80 into Douglas, Lyon, Mineral and Mono counties. Blowing dust
  could be lofted by high winds near dry lake beds, creating
  reductions in visibility. High profile vehicle travel on north-
  south oriented roads may be difficult, while aviation travelers
  may experience bumpy plane rides. The winds will be followed
  closely by mountain snow showers and valley rains, although the
  Saturday night into Sunday timeframe will see snow levels
  crashing to 5,000-5,500 feet. The best chances for snow
  accumulations will be above 7000 feet, during the overnight
  Saturday into Sunday hours. Higher end scenarios are indicating
  messy Sierra passes are possible before daybreak, with 8-10
  inches as a first guess along Donner Pass. Spring sun angle will
  work to compete with snow accumulations first thing Sunday
  morning, so accumulations on roadways should be short-lived. All
  told, most of the region will have at least a decent chance for
  wetting rains, with a 50-60% chance for at least 0.5" of liquid
  precipitation across the Tahoe Basin. Recent ensemble
  forecasting for the snow amounts seems to struggle with these
  colder spring systems, but the overall pattern with a deep
  negative-tilted trough, and ample moisture shown in the IVT>250
  kg/ms for the weekend leans us into thinking the amounts may
  increase a bit in future iterations. For now, 1-2 inches at lake
  level in Tahoe is not out of the question, with potential for
  up to 3-4 inches on elevated surfaces. HRICH

&&

.AVIATION...

* VFR conditions through today, although westerly winds will
  increase this afternoon for western Nevada valley terminals to 25-
  30 kts.

* Friday will feature pleasant flying conditions with light winds
  and clear skies though around 03z. There is a slight (10-15%)
  chance for showers for KMMH Friday afternoon.

* SW winds will increase Friday night into Saturday morning,
  signaling the arrival of the next system. Mountain snow showers
  and valley rains are possible through Saturday, with a colder
  airmass allowing snow levels to drop to 5000-5500 feet. This may
  affect Sierra valley runways KTRK and KTVL for Sunday morning
  with snow accumulations possible before the sunrise. HRICH

&&

.REV Watches/Warnings/Advisories...
NV...Winter Weather Advisory from 11 AM Saturday to 8 AM PDT Sunday
     NVZ002.

     High Wind Watch from Saturday morning through Saturday evening
     NVZ001-003.

CA...Winter Weather Advisory from 11 AM Saturday to 8 AM PDT Sunday
     CAZ071>073.

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 2:08 AM PDTLake Wind AdvisoryREVChurchill, Lyon, Pershing, Washoe42 hr
May 3, 2:08 AM PDTWind AdvisoryREVWashoe37 hr
May 3, 1:47 PM PDTWinter Storm WarningREVDouglas, Washoe42 hr

Nearby

High Wind Warnings in Nevada, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.